Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Suffering with heavy vaginal discharge, no improvement with medicines. What is the cause and remedy?

Hi I have been to the doctors several times for a yeast infection I ve tried cream an pills an nuthn seems to work so I tried home remedies like acv nuthn seems to work but everytime me n my boyfriend has sex a white thick clumpy jus ugly discharge is all over his penis an his pubs an his balls an when we get done its usually all over the bed an bottom of my vagina idk wat is wrong an we use condoms
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
How you are treated will depend on what’s causing the problem. For example, yeast infections are usually treated with antifungal medications inserted into the vagina in cream or gel form. Bacterial vaginosis is treated with antibiotic pills or creams. Maybe Fuyan pil can help you. you should use the medication that can eliminate inflammation and kill bacteria.

Here are some tips for preventing vaginal infections that can lead to abnormal discharge:

Keep the vagina clean by washing regularly with a gentle, mild soap and warm water.
Never use scented soaps and feminine products or douche. Also avoid feminine sprays and bubble baths.
After going to the bathroom, always wipe from front to back to prevent bacteria from getting into the vagina and causing an infection.
Wear 100% cotton underpants, and avoid overly tight clothing.

Hope to help you. Good luck to you.
Answered: Mon, 16 Nov 2015
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor